CSpace

Browse/Search Results:  1-10 of 276 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Global Well-Posedness and Exponential Stability of 3D Navier-Stokes Equations with Density-Dependent Viscosity and Vacuum in Unbounded Domains 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2021, 页码: 27
Authors:  He, Cheng;  Li, Jing;  Lu, Boqiang
Favorite  |  View/Download:16/0  |  Submit date:2021/04/26
Global well-posedness of 3-D anisotropic Navier-Stokes system with large vertical viscous coefficient 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2020, 卷号: 279, 期号: 10, 页码: 33
Authors:  Liu, Yanlin;  Zhang, Ping
Favorite  |  View/Download:25/0  |  Submit date:2020/11/18
Navier-Stokes system  Anisotropic Littlewood-Paley theory  Well-posedness  
On the hydrostatic approximation of the Navier-Stokes equations in a thin strip 期刊论文
ADVANCES IN MATHEMATICS, 2020, 卷号: 372, 页码: 42
Authors:  Paicu, Marius;  Zhang, Ping;  Zhang, Zhifei
Favorite  |  View/Download:38/0  |  Submit date:2020/09/23
Incompressible Navier-Stokes equations  Hydrostatic approximation  Radius of analyticity  
Periodic Points and Normality Concerning Meromorphic Functions with Multiplicity 期刊论文
ACTA MATHEMATICA SCIENTIA, 2020, 卷号: 40, 期号: 5, 页码: 1429-1444
Authors:  Deng, Bingmao;  Fang, Mingliang;  Wang, Yuefei
Favorite  |  View/Download:27/0  |  Submit date:2020/11/18
normality  iteration  periodic points  
Normalized solutions to the fractional Schrodinger equations with combined nonlinearities 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2020, 卷号: 59, 期号: 4, 页码: 35
Authors:  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:28/0  |  Submit date:2020/10/12
POTENTIAL WELL AND MULTIPLICITY OF SOLUTIONS FOR NONLINEAR DIRAC EQUATIONS 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2020, 卷号: 19, 期号: 1, 页码: 587-607
Authors:  Chen, Yu;  Ding, Yanheng;  Xu, Tian
Favorite  |  View/Download:30/0  |  Submit date:2020/01/10
Dirac equations  semi-classical states  multiplicity  
MULTIPLICITY OF POSITIVE SOLUTIONS TO NONLINEAR SYSTEMS OF HAMMERSTEIN INTEGRAL EQUATIONS WITH WEIGHTED FUNCTIONS 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2020, 卷号: 19, 期号: 1, 页码: 221-240
Authors:  Cheng, Xiyou;  Feng, Zhaosheng;  Zhang, Zhitao
Favorite  |  View/Download:39/0  |  Submit date:2020/01/10
Positive solution  Hammerstein integral equations  weighted functions  fixed point index  Dirichlet boundary condition  
Existence of periodic probability solutions to Fokker-Planck equations with applications 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2019, 卷号: 277, 期号: 11, 页码: 41
Authors:  Ji, Min;  Qi, Weiwei;  Shen, Zhongwei;  Yi, Yingfei
Favorite  |  View/Download:31/0  |  Submit date:2020/01/10
Fokker-Planck equation  Periodic probability solution  Stochastic differential inclusion  Stochastic damping Hamiltonian system  
Dancer-Fucik spectrum for fractional Schrodinger operators with a steep potential well on R-N 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2019, 卷号: 189, 页码: 26
Authors:  Liu, Zhisu;  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:53/0  |  Submit date:2020/01/10
Dancer-Fucik point spectrum  Fractional Schrodinger operators  Foliated Schwartz symmetric  Nonresonance  
Global entropy solutions to multi-dimensional isentropic gas dynamics with spherical symmetry 期刊论文
NONLINEARITY, 2019, 卷号: 32, 期号: 11, 页码: 4505-4523
Authors:  Huang, Feimin;  Li, Tianhong;  Yuan, Difan
Favorite  |  View/Download:53/0  |  Submit date:2020/05/24
isentropic gas  compensated compactness  uniform estimate